# SDR USAA980347

- Difficulty date: September 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N253AU
- Make and model: Boeing 737201
- Aircraft serial: 22795
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 765
- Part time: 42,288 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TPA - DURING WALK AROUND VISUAL AND EDDY CURRENT INSPECTION, FOUND A 1.5 INCH CRACK ON EXTERNAL SKIN STATION 765 STRINGER 19 RT.  INSTALLED DOUBLER OF .080 2024 T-3 PER SRM 53-30-3 FIG 6.  (M)
